# SDR HEEA966517

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Failed
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER RECEIVES OK, BUT DOES NOT TRANSMIT FROM EITHER STATION.
